# SDR FDEA201108173302

- Difficulty date: August 17, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 77,125 hours, 32,063 cycles
- Engine: Ge CF66D
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Controller
- Part number: 4059021903
- Part serial: 02030531
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FL350, RECEIVED A MASTER CAUTION LEVEL 1 ALERT FOR HYD PUMPS.   ALL 3 LEFT EDPS WERE IN THE OFF POSITION (NO PRESSURE AUTO MODE ).  SELECTED HYD CONTROL SYS FROM AUTO MODE TO MANUALLY MODE AND ALL 3 LT PUMPS TURNED ON AND PRODUCED PRESSURE.  SHUT ENGINES DOWN.   ENGINE RUN WAS  ACCOMPLISHED AGAIN.  LOOKING FOR PRESSURE DECREASE AND INCREASE WITH 2-3 REVERSABLE MOTOR PUMP OFF.  ALL LEFT PUMPS SELECTED OFF, AND RIGHT REMAINED ON, PRESSURE DROPPED AGAIN.  3 LEFT PUMPS SELECTED ON AND PRESSURE INCREASED.  REMOVED AND REPLACED THE HSC PER MM 29-08-01. RAN ENG PER JRH. ENG DRIVEN PUMPS OPERATE NML LEFT ON, AND RT PUMPS IN ARMED POSITON. OPS NORMAL.
